# SDR DALA2019010800099

- Difficulty date: January 8, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 72,833 hours, 53,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC FOUND 1ST CLASS EMERGENCY CEILING LIGHTS INOP. REPLACED BATTERYS ON 1ST CLASS CEILING EMERGENCY LIGHTS PER AMM 33-53. OPS CHK GOOD. OK FOR SVC. (LP5205676)
